# SDR SWIA2023042700005

- Difficulty date: March 29, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N140SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000470
- Aircraft time: 20,946 hours, 11,851 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT TRACK HAS MULTIPLE AREAS OF CORROSION AS MARKED FR 74- FR 84     (C-CHECK RO 4/26/2023)    REMOVED AND REPLACED R/H SEAT TRACK FR 74-84 REF SRM 51-40-08. APPLIED SURFACE PROTECTION REF SRM 51-23-06 (299738), APPLIED CIC SURFACE PROTECTION REF CPM 51-25-00 (291896) THIS ACTION DOES NOT EFFECT THE AIRCRAFT'S WEIGHT AND BALLANCE.
